RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 5, Pages 1054–1057 (Mi dan47883)  

MATHEMATICS

On the proportion of closed classes without a finite basis of identities

V. L. Murskii

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (621 kB)

Bibliographic databases:
UDC: 512.98
Presented: А. Н. Тихонов
Received: 16.12.1985

Citation: V. L. Murskii, “On the proportion of closed classes without a finite basis of identities”, Dokl. Akad. Nauk SSSR, 293:5 (1987), 1054–1057

Citation in format AMSBIB
\Bibitem{Mur87}
\by V.~L.~Murskii
\paper On the proportion of closed classes without a finite basis of identities
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 5
\pages 1054--1057
\mathnet{http://mi.mathnet.ru/dan47883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890196}
\zmath{https://zbmath.org/?q=an:0633.08004}


Linking options:
  • http://mi.mathnet.ru/eng/dan47883
  • http://mi.mathnet.ru/eng/dan/v293/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019